# SDR CKSA96336

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561136017
- Condition: Damaged
- Location: Ws 140-150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  LEFT WING UPPER SKIN DAMAGED AT STA 140 TO 150 JUST FORWARD OF CENTER SPAR DENTS AND HOLE APPROXIMATELY 2 INCHES DIAMETER.  REPAIRED LEFT WING UPPER SKIN IAW DC-8 SRM 57-2-1 FIGURE 39, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81977.
